# SDR AALA20150706010

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 18,507 hours, 7,093 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 4261
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  STABILIZER TRIM INOPERATIVE.  R & R STABILIZER TRIM MOTOR IAW AMM 27-41-11.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
